# SDR SWAA2023041814659

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241DF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS.<[01] FABRICATED NEW FLOOR BOARD 241DF FROM BMS 4-23 TY2 LOT#1492708-1. INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K AND CURED INSERTS USING HEAT LAMP AND THERMOMETER ID:ATS2208 DUE:10/23. PART MARKED AND APPLIED TAPE TO FLOOR BOARD ALL IAW SRM 53-00-50-2R-1 PARA 1.A(NOTE);5.S; AND BDWG 144A5810-128.;[02] CORRECTION TO ITEM 1. SHOULD READ; IAW SRM 53-00-50-2R-0.;[03] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[04] VERIFIED CORRECTIVE ACTION #1; 2
